# SDR 2000ZZZX183

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CTEXT
- Make and model: Doug DC-8-71
- Aircraft serial: 45849
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 5771407501
- Condition: Damaged
- Location: Nlg
- Component: 57146965529
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION INTO MIAMI, HEARD STRANGE NOISE FROM NOSE WHEELWELL AREA.  GEAR EXTENDED NORMALLY WITH 3 GREEN INDICATIONS.  POST-FLIGHT SIDE BRACE ATTACH LUG FOR RETRACT CYLINDER ATTACHMENT CRACKED.  ACFT N NR HK-3785X.
